# SDR SWIA201642702

- Difficulty date: September 23, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 34,039 hours, 20,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL HAS SEVERAL AREAS OF CORROSION FROM BS 319 TO 349.  REPLACED THE DOOR SILL LOWER ANGLE IAW SRM.
